Solitones no autónomos en fibras ópticas

M. Pérez Maldonado, H. C. Rosu

Resultado de la investigación: Contribución a una revistaArtículo

1 Cita (Scopus)

Resumen

Soliton solutions of the non-linear Schrödinger equation of variable coefficients which describe many real cases of solitonic propagation can be obtained by means of the 'designable integrability' mapping to the standard non-linear Schrödinger equation of constant coefficients proposed by He and Li. In this paper, this method of obtaining the non-autonomous soliton solutions is presented for the general case of optical fibers with gain/loss, and applied to fibers with amplifiers, and those allowing the propagation of bright solitons.

Idioma originalEspañol
Páginas (desde-hasta)351-355
Número de páginas5
PublicaciónRevista Mexicana de Fisica
Volumen61
N.º5
EstadoPublicada - 1 ene 2015

Huella dactilar

solitary waves
optical fibers
nonlinear equations
propagation
coefficients
amplifiers
fibers

Palabras clave

  • Non-autonomous
  • Non-linear schrödinger equation
  • Optical fiber
  • Soliton

Citar esto

Maldonado, M. Pérez ; Rosu, H. C. / Solitones no autónomos en fibras ópticas. En: Revista Mexicana de Fisica. 2015 ; Vol. 61, N.º 5. pp. 351-355.
@article{c6bd137a799647f6918b81323515b1ae,
title = "Solitones no aut{\'o}nomos en fibras {\'o}pticas",
abstract = "Soliton solutions of the non-linear Schr{\"o}dinger equation of variable coefficients which describe many real cases of solitonic propagation can be obtained by means of the 'designable integrability' mapping to the standard non-linear Schr{\"o}dinger equation of constant coefficients proposed by He and Li. In this paper, this method of obtaining the non-autonomous soliton solutions is presented for the general case of optical fibers with gain/loss, and applied to fibers with amplifiers, and those allowing the propagation of bright solitons.",
keywords = "Non-autonomous, Non-linear schr{\"o}dinger equation, Optical fiber, Soliton",
author = "Maldonado, {M. P{\'e}rez} and Rosu, {H. C.}",
year = "2015",
month = "1",
day = "1",
language = "Espa{\~n}ol",
volume = "61",
pages = "351--355",
journal = "Revista Mexicana de Fisica",
issn = "0035-001X",
publisher = "Sociedad Mexicana de Fisica",
number = "5",

}

Maldonado, MP & Rosu, HC 2015, 'Solitones no autónomos en fibras ópticas', Revista Mexicana de Fisica, vol. 61, n.º 5, pp. 351-355.

Solitones no autónomos en fibras ópticas. / Maldonado, M. Pérez; Rosu, H. C.

En: Revista Mexicana de Fisica, Vol. 61, N.º 5, 01.01.2015, p. 351-355.

Resultado de la investigación: Contribución a una revistaArtículo

TY - JOUR

T1 - Solitones no autónomos en fibras ópticas

AU - Maldonado, M. Pérez

AU - Rosu, H. C.

PY - 2015/1/1

Y1 - 2015/1/1

N2 - Soliton solutions of the non-linear Schrödinger equation of variable coefficients which describe many real cases of solitonic propagation can be obtained by means of the 'designable integrability' mapping to the standard non-linear Schrödinger equation of constant coefficients proposed by He and Li. In this paper, this method of obtaining the non-autonomous soliton solutions is presented for the general case of optical fibers with gain/loss, and applied to fibers with amplifiers, and those allowing the propagation of bright solitons.

AB - Soliton solutions of the non-linear Schrödinger equation of variable coefficients which describe many real cases of solitonic propagation can be obtained by means of the 'designable integrability' mapping to the standard non-linear Schrödinger equation of constant coefficients proposed by He and Li. In this paper, this method of obtaining the non-autonomous soliton solutions is presented for the general case of optical fibers with gain/loss, and applied to fibers with amplifiers, and those allowing the propagation of bright solitons.

KW - Non-autonomous

KW - Non-linear schrödinger equation

KW - Optical fiber

KW - Soliton

UR - http://www.scopus.com/inward/record.url?scp=84940670920&partnerID=8YFLogxK

M3 - Artículo

AN - SCOPUS:84940670920

VL - 61

SP - 351

EP - 355

JO - Revista Mexicana de Fisica

JF - Revista Mexicana de Fisica

SN - 0035-001X

IS - 5

ER -